# SDR SWIA971714

- Difficulty date: February 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120120
- Engine: Pwa PW118B
- System (JASC): 2432 · Battery/Charger System
- Part: Fuse
- Condition: Failed
- Location: Battery Switch
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FOS AHRS FAILED ABOUT 10 MINUTES INTO FLIGHT, LOST BOTH ADI AND EHSI ATTITUDE AND HEADING.  RETURNED TO SLC.  INSTALLED A SERVICEABLE FUSE FOR THE 24 VOLT EMERGENCY BATTERY SWITCH.  RAN THE AIRCRAFT FOR 20 MINUTES AND AHRS, OPS CHECKS GOOD IAW MM 342100.
